# SDR SIMA20150309012

- Difficulty date: March 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,526 hours, 35,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD POST EXTERNAL SKIN HAS DEFECT INDICATION BETWEEN TOP FWD & AFT RIVETS.  INDICATION REMAINS AFTER PAINT WAS REMOVED.  REPAIRED LT WINDSHIELD POST EXTERNAL SKIN IAW ERS-EM-53MR-1140.
